# SDR SWAA2014012724556

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 27,334 hours, 12,285 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT STATION 92.70 AT THE SECOND STIFFENER AFT OF FWD SPAR.  REPAIRED RIB ASSEMBLY IAW SRM.
